External stability of a double integrator with saturated linear control laws

AA Stoorvogel, G Shi, A Saberi

Research output: Contribution to journalArticleScientificpeer-review

16 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)429-451
Number of pages23
JournalDynamics of Continuous, Discrete and Impulsive Systems. Series B: Applications and Algorithms
Issue number4-5
Publication statusPublished - 2004

Bibliographical note

ed. is niet bekend


  • ZX CWTS JFIS < 1.00

Cite this